JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Positive Interest Rate Model in the Presence of Jumps
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Positive Interest Rate Model in the Presence of Jumps
Rhee, Joonhee; Kim, Yoon Tae;
  PDF(new window)
 Abstract
HJM representation of the term structure of interest rates sometimes produces the negative interest rates with positive probability. This paper shows that the condition of positive interest rates can be derived from the jump diffusion process, if a proper positive martingale process with the compensated jump process is chosen. As in Flesaker and Hughston, the condition is incorporated into the bond price process.
 Keywords
Positive interest rate model;Wiener processes;Poisson processes;Risk-neutral measure;
 Language
English
 Cited by
 References
1.
Flesaker, B., and L.P. Hughston (1995), Dynamics Models for Yield Curve Evolution Theory and Practice, Working Paper

2.
Flesaker, B., and L.P. Hughston (1996), Positive Interest Rate, RISK, 9, no 1, 46-49

3.
Flesaker, B., and L.P. Hughston (1997), International Models for Interest Rates and Foreign Exchange, Working Paper

4.
Heath D., R Jarrow, and A. Morton (1992), Bond Pricing and the Term Structure of Interest Rates: A New Methodology for Contingent Claim Valuation, Econometrica, 60, 77-105 crossref(new window)

5.
Hunt, P., and J Kennedy (2000), Financial Deivatives in Theory and Practice, Wiely

6.
James J, and N. Webber (2000), Interest Rate Modelling, Wiley

7.
Jamshidian, F. (1991), Bond and Option Evaluation in the Gaussian Interest Rate Model, Research in Finance, 9, 131-170

8.
Miltersen, K.R (1994), An Arbitrage Theory of the Term Structure of Interest Rate, annals of Applied Probability, 3, 953-967

9.
Pelsser A.(2000), Efficient Methods for Valuing Interest Rate Derivatives, Springer

10.
Rogers, L.C.G,(1996), Gaussian Errors, Risk, 1996, pp42-45

11.
Shirakawa, H. (1991), Interest Rate Option Pricing with Poisson-Gaussian Forward Rate Curve Processes, Mathematical Finance, 4, 77-94

12.
Steenkiste, R, and S. Foresi (1999), Arrow-Debreu Price for Affine Model, working paper